Open Access
Translator Disclaimer
2006 Space-time $L^2$-estimates and life span of the Klainerman-Machedon radial solutions to some semi-linear wave equations
K. Hidano, K. Yokoyama
Differential Integral Equations 19(9): 961-980 (2006).

Abstract

We consider the Cauchy problem for some semi-linear wave equations in three space dimensions and prove global or almost global existence of the Klainerman-Machedon radial solutions. The proof is carried out by a contraction-mapping argument based on a refined version of the Keel-Smith-Sogge estimate, together with the Morawetz-type inequality.

Citation

Download Citation

K. Hidano. K. Yokoyama. "Space-time $L^2$-estimates and life span of the Klainerman-Machedon radial solutions to some semi-linear wave equations." Differential Integral Equations 19 (9) 961 - 980, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35316
MathSciNet: MR2262091

Subjects:
Primary: 35L70
Secondary: 35B45 , 35L15

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.19 • No. 9 • 2006
Back to Top